The Limit from the Schrödinger-Poisson to the Vlasov-Poisson Equations with General Data in One Dimension

Ping Zhang, Yuxi Zheng, Norbert J. Mauser

Research output: Contribution to journalArticlepeer-review

38 Scopus citations
Original languageEnglish (US)
Pages (from-to)582-632
Number of pages51
JournalCommunications on Pure and Applied Mathematics
Issue number5
StatePublished - May 2002

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics

Cite this